# SDR USAA2014122300004

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 15,824 hours, 13,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0210
- Condition: Unsecure
- Location: L2 Door
- Part time: 16,981 hours, 13,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING L2 PAX DOOR, EMER SLIDE FELL OUT OF ITS SOFT COVER ONTO THE DOOR STAND.  REPLACED L2 PAX DOOR EMER SLIDE IAW AMM 25-65-01-020-002-A.
